I have been on Ortho Evra for a year now. I have been diagnosed with PCOS, although, aside from being irregular I haven't ever had any other symptoms with it. I went on Ortho Evra because I was really anemic, and the irregularity was annoying me, so the patches fixed both. I loved it up until the past month or two when I started noticing that I'm becoming crazy.
Slowly I've become really paranoid and been thinking really morbid things. For two weeks I didn't get a full night of rest because I repeatedly woke up to check if my dog had died in her sleep. I really was freaking out, because that dog is my child. I've never been one to be paranoid or worried, about death no less. Little things like that have become so amplified that I think something is really wrong. I cry over nothing, I take things people say to me the wrong way and get upset. I've been really stressed latley, which would make sense, except its not anxiety, its just crazy paranoia, and usually I do well with stress.
I thought, maybe I'm pregnant by some freak chance even though I do birth control like a saint, so I just tested and I'm not pregnant. I don't have a clue what to do. I'm switching birth control this week, to a nuva ring, but I'm affraid that this will not change things. I don't know if this is normal or not.
I'm not 100% sure if the pill is making you like this. You have been on it for a year with no problems and now all of sudden? I mean, you can switch your bc anytime you want it's just I'm not sure if it's that. Have you started on any other new medication recently? Maybe vitamins, or anything eles? Yasmin is what I take and it works perfect for my body. Never had a problem in the past 2 years I've been on it.
Your right. I checked out the meds your currently taking, and no interactions have been found. I would suggest to speak to your doctor and see about changing your pill. Try Yasmin if you never have. Its low dose and works great for me.
I would never recommend taking Ortho Evra to anyone!!! I was on it for just over a year with no complications when I started to have symptoms like the ones you mentioned. I was convinced someone was going to kill me and I hated being home alone. The symptoms got worse and all of a sudden I had horrible pregnancy symptoms and began having really serious anxiety attacks and was so depressed I couldn't get out of bed. I have been off of Ortho Evra for a year now but unfortunatly I still deal with many of the complications it caused. I am on medication for anxiety and depression and i have now been diagnosed with PCOS. People don't believe that it would take over a year for symptoms to show up with birth control but because the patch contains so much more estrogen than the pill, it isn't balanced by progesterone properly and over time there is an accumulation of excess estrogen in your body which can have devastating side effects. Look up Estrogen dominance if you don't believe me.Ortho Evra should be banned!!! It wrecked me and i'm still picking up the pieces.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.